Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Groups Complexity Cryptology

Managing Editor: Shpilrain, Vladimir / Weil, Pascal

Editorial Board: Ciobanu, Laura / Conder, Marston / Eick, Bettina / Elder, Murray / Fine, Benjamin / Gilman, Robert / Grigoriev, Dima / Ko, Ki Hyoung / Kreuzer, Martin / Mikhalev, Alexander V. / Myasnikov, Alexei / Perret, Ludovic / Roman'kov, Vitalii / Rosenberger, Gerhard / Sapir, Mark / Thomas, Rick / Tsaban, Boaz / Capell, Enric Ventura / Lohrey, Markus


CiteScore 2018: 0.80

SCImago Journal Rank (SJR) 2018: 0.368
Source Normalized Impact per Paper (SNIP) 2018: 1.061

Mathematical Citation Quotient (MCQ) 2017: 0.32

Online
ISSN
1869-6104
See all formats and pricing
More options …

Cryptanalysis of a system using matrices over group rings

Chris Monico / Mara D. Neusel
Published Online: 2015-09-24 | DOI: https://doi.org/10.1515/gcc-2015-0008

Abstract

In several recent works of D. Kahrobaei, C. Koupparis, and V. Shpilrain, public-key protocols have been proposed which depend on the difficulty of computing discrete logarithms in matrix rings over group rings. In particular, the specific ring of 3×3 matrices over 𝔽7S5 has been proposed for use in some of these protocols. In this paper, we show that the discrete logarithm problem in this matrix ring can be solved on a modern PC in seconds, and we give a solution to the challenge problem over 𝔽2S5 proposed in one of the aforementioned works.

Keywords: Group ring; Diffie–Hellman; representation theory

MSC: 94A60; 11T71

About the article

Received: 2014-04-17

Published Online: 2015-09-24

Published in Print: 2015-11-01


Citation Information: Groups Complexity Cryptology, Volume 7, Issue 2, Pages 175–182, ISSN (Online) 1869-6104, ISSN (Print) 1867-1144, DOI: https://doi.org/10.1515/gcc-2015-0008.

Export Citation

© 2015 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Daniel P. Biebighauser and Darin J. Ulness
Journal of Mathematical Chemistry, 2018

Comments (0)

Please log in or register to comment.
Log in